Corbett Redden

Department of Mathematics
LIU Post
720 Northern Boulevard
Brookville, NY 11548

Office: Life Sciences 237
Phone: 516-299-3487
E-mail: corbett [dot] redden [at] liu [dot] edu

Curriculum Vitae

Teaching:

Math 8: Calculus and Analytic Geometry II
Math 512: Error-Correcting Codes (Mathematical Logic and Information)
Past courses

Papers:

"Classification of equivariant gerbe connections" with Byungdo Park. in preparation
"An alternate description of equivariant connections." [arXiv:1608.01297]
"Differential Borel equivariant cohomology via connections." New York J. Math. 23: 441-487, 2017. [arXiv:1602.06921]
"Trivializations of differential cocycles." J. Homotopy and Relat. Struct., 10 (2): 303-331, 2015. [arXiv:1201.2919]
"String structures and canonical 3-forms." Pacific J. Math., 249 (2): 447-484, 2011. [arXiv:0912.2086]
"Harmonic forms on principal bundles." Asian J. Math., 16 (4): 637-660, 2012. [arXiv:0810.4578]
"Elliptic cohomology: a historical overview." In Topological Modular Forms, vol. 201 of Mathematical Surveys and Monographs. AMS, 2014.
"String structures, 3-forms, and tmf classes." Oberwolfach Reports No. 28/2009, edited by G.-M. Greuel, EMS Publishing House, 2009.
"Canonical Metric Connections Associated to String Structures." Ph.D. thesis, University of Notre Dame, 2006.